# SDR EIA2000198

- Difficulty date: May 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 47L CORROSION AND CRACK AT STATION 840.  STRINGER TRIMMED OFF, NDT INSPECTED, AND STRINGER REPAIRED PER SRM 53-10-03.  (M)
